American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Vinay V. Deodhar. On central extensions of rational points of algebraic groups. Bull. Amer. Math. Soc. 81 (1975) Part 1:573-575. MR 0372057.
Abstract, references, and article information   
View Article: PDF

[2] Heiner Zieschang. Addendum to: “On extensions of fundamental groups of surfaces and related groups”. Bull. Amer. Math. Soc. 80 (1974) 366-367. MR 0335642.
Abstract, references, and article information   
View Article: PDF

[3] Larry E. Knop. Normal subgroups of groups which are products of two Abelian subgroups . Proc. Amer. Math. Soc. 40 (1973) 37-41. MR 0320163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] C. Y. Tang. On the Frattini subgroups of certain generalized free products of groups . Proc. Amer. Math. Soc. 37 (1973) 63-68. MR 0310073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. M. Bateman, Richard E. Phillips and L. M. Sonneborn. Wreath products and representations of degree one or two . Trans. Amer. Math. Soc. 181 (1973) 143-153. MR 0320158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Victor E. Hill. Split and minimal abelian extensions of finite groups . Trans. Amer. Math. Soc. 172 (1972) 329-337. MR 0310072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Charles Wells. Erratum to: ``Automorphisms of group extensions'' . Trans. Amer. Math. Soc. 172 (1972) 507. MR 0308280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert L. Griess Jr.. Schur multipliers of the known finite simple groups. Bull. Amer. Math. Soc. 78 (1972) 68-71. MR 0289635.
Abstract, references, and article information   
View Article: PDF

[9] Heiner Zieschang. On extensions of fundamental groups of surfaces and related groups. Bull. Amer. Math. Soc. 77 (1971) 1116-1119. MR 0286891.
Abstract, references, and article information   
View Article: PDF

[10] Frank Quinn. $B_{\left( {{\text{TOP}}_n } \right)^ \sim}$ and the surgery obstruction. Bull. Amer. Math. Soc. 77 (1971) 596-600. MR 0276980.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia